# SDR IPXA10562291

- Difficulty date: August 1, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N20044
- Condition: Damaged
- Location: Bs 900 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FRAME INBD FLANGE HAS A MECHANICAL DAMAGE AT BS 900 BETWEEN S-15R AND S-16R.  REPAIR IAW ATS ER 10-4009.
